China Aerospace Science and Industry Corporation (CASIC) - Nonlinear H ∞ filtering for interconnected Markovian jump systems

Author(s): Zhang Xiaomei ; Zheng Yufan
Publisher: China Aerospace Science and Industry Corporation (CASIC)
Publication Date: 1 March 2006
Volume: 17
Page(s): 138 - 146
ISSN (Electronic): 1004-4132
DOI: 10.1016/S1004-4132(06)60025-X
Regular:

The problem of nonlinear H∞ filtering for interconnected Markovian jump systems is discussed. The aim of this note is the design of a nonlinear Markovian jump filter such that the resulting... View More

Advertisement